American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 233 found      Go to page: 1 2 3 4 5 6 7 > >>

[120] John M. Mackay and Jeremy T. Tyson. Sets and spaces of conformal dimension zero. University Lecture Series 54 (2010) 67-78.
Book volume table of contents
View Article: PDF

[121] John M. Mackay and Jeremy T. Tyson. Lower bounds for conformal dimension. University Lecture Series 54 (2010) 49-66.
Book volume table of contents
View Article: PDF

[122] John M. Mackay and Jeremy T. Tyson. Conformal Dimension. University Lecture Series 54 (2010) MR MR2662522.
Book volume table of contents   

[123] John M. Mackay and Jeremy T. Tyson. Gromov--Hausdorff tangent spaces and conformal dimension. University Lecture Series 54 (2010) 79-90.
Book volume table of contents   
View Article: PDF

[124] John M. Mackay and Jeremy T. Tyson. Global quasiconformal dimension. University Lecture Series 54 (2010) 107-129.
Book volume table of contents   
View Article: PDF

[125] Mrinal Kanti Roychowdhury. Quantization dimension for some Moran measures. Proc. Amer. Math. Soc. 138 (2010) 4045-4057. MR 2679625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Carlos A. Cabrelli, Kathryn E. Hare and Ursula M. Molter. Classifying Cantor sets by their fractal dimensions. Proc. Amer. Math. Soc. 138 (2010) 3965-3974. MR 2679618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin. Fractal properties of some Bernoulli convolutions. Theor. Probability and Math. Statist. 79 (2009) 39-55. MR 2494534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Yakov Pesin and Vaughn Climenhaga. Lectures on Fractal Geometry and Dynamical Systems. The Student Mathematical Library 52 (2009) MR MR2560337.
Book volume table of contents   

[130] Yakov Pesin and Vaughn Climenhaga. Appendix. The Student Mathematical Library 52 (2009) 289-293.
Book volume table of contents   
View Article: PDF

[131] Yakov Pesin and Vaughn Climenhaga. Chaotic attractors and persistent chaos. The Student Mathematical Library 52 (2009) 209-232.
Book volume table of contents   
View Article: PDF

[132] Yakov Pesin and Vaughn Climenhaga. Hints to selected exercises. The Student Mathematical Library 52 (2009) 295-298.
Book volume table of contents   
View Article: PDF

[133] Yakov Pesin and Vaughn Climenhaga. Measures: Definitions and examples. The Student Mathematical Library 52 (2009) 101-122.
Book volume table of contents   
View Article: PDF

[134] Yakov Pesin and Vaughn Climenhaga. Basic concepts and examples. The Student Mathematical Library 52 (2009) 1-52.
Book volume table of contents   
View Article: PDF

[135] Yakov Pesin and Vaughn Climenhaga. Fundamentals of dimension theory. The Student Mathematical Library 52 (2009) 53-100.
Book volume table of contents   
View Article: PDF

[136] Yakov Pesin and Vaughn Climenhaga. Discrete-time systems: The FitzHugh--Nagumo model. The Student Mathematical Library 52 (2009) 159-189.
Book volume table of contents   
View Article: PDF

[137] Yakov Pesin and Vaughn Climenhaga. Continuous-time systems: The Lorenz model. The Student Mathematical Library 52 (2009) 253-288.
Book volume table of contents   
View Article: PDF

[138] Yakov Pesin and Vaughn Climenhaga. Measures and dimensions. The Student Mathematical Library 52 (2009) 123-157.
Book volume table of contents   
View Article: PDF

[139] Yakov Pesin and Vaughn Climenhaga. The bifurcation diagram for the logistic map. The Student Mathematical Library 52 (2009) 191-208.
Book volume table of contents   
View Article: PDF

[140] Yakov Pesin and Vaughn Climenhaga. Horseshoes and intermittent chaos. The Student Mathematical Library 52 (2009) 233-251.
Book volume table of contents   
View Article: PDF

[141] Narn-Rueih Shieh and Xiong-ying Zhang. Random $p$-adic Riesz products: Continuity, singularity, and dimension. Proc. Amer. Math. Soc. 137 (2009) 3477-3486. MR 2515417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jun Kigami. Volume doubling measures and heat kernel estimates on self-similar sets. Memoirs of the AMS 199 (2009) MR 2512802.
Book volume table of contents   

[143] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Jessica L. DeGrado, Luke G. Rogers and Robert S. Strichartz. Gradients of Laplacian eigenfunctions on the Sierpinski gasket. Proc. Amer. Math. Soc. 137 (2009) 531-540. MR 2448573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Marianna Csörnyei and Ville Suomala. Which measures are projections of purely unrectifiable one-dimensional Hausdorff measures. Proc. Amer. Math. Soc. 137 (2009) 145-154. MR 2439435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Davar Khoshnevisan and Yimin Xiao. Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008) 2597-2607. MR 2390532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 233 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia